# SDR DLM88030996

- Difficulty date: November 10, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 39,578 hours, 31,565 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT STAIRWAY DOOR LIGHT CAME ON INITIATION OF TAKEOFF ROLL.  ADJUSTED PROX SWITCH.
